# SDR SWAA2020060387946

- Difficulty date: May 30, 2020
- Submitted: June 3, 2020
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 58,466 hours, 34,425 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASSIST HANDLES LOOSE AT L-1 DOOR AFT OF DOOR, ON R-1 DOOR AND ON G-1 GALLEY.  TIGHTENED ASSIST HANDLES AT L-1 DOOR AFT OF DOOR, ON R-1 DOOR AND ON G-1 GALLEY IAW AMM 25-21-31-420-802 STEP 3B(6), AMM 52-41-31-400-802 STEP 3F(2) AND CMM 25-31-03 STEP 2A.
